The menstrual cycle and the third shot – a new study

A study by experts from the Israeli Ministry of Health showed that after the third dose of the coronavirus vaccine, the menstrual cycle in women can be disrupted.

The study was conducted to investigate side effects that may occur 21 to 30 days after the third dose of the Pfizer Covid-19 vaccine. It was attended by 2049 people over the age of 18: 51% of men and 49% of women. Scientists recorded side effects in three age groups – 18-39 years old, 40-59 years old and over 60 years old.

It turned out that young men and women of all ages are more susceptible to side effects of the third vaccination. According to the Israeli Ministry of Health, 10% of women under the age of 54 reported changes in their menstrual regularity after a booster dose.

Other side effects were mild and lasted no more than three days. They were less severe than those reported after the first and second doses of vaccines. Side effects were observed in about 4% of those vaccinated, they were allergic or neurological in nature.



Source link

High-quality journalistic work cannot be free, otherwise it becomes dependent on the authorities or the oligarchs.
Our site is solely funded by advertising money.
Please disable your ad blocker to continue reading the news.
Best regards, editors